# SDR MASA2016090412358

- Difficulty date: September 4, 2016
- Submitted: September 5, 2016
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 27,360 hours, 22,845 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FORWARD GEAR DISAGREE.  R & R SYS 3 HYD BALANCE RELIEF VALVE, GEAR SWINGS GOOD.
